# SDR DALA2019012000414

- Difficulty date: January 13, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 120,652 hours, 16,995 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 AFT CARGO COMPATMENT FOUND 03EA SHEAR TIE SURFACE CORROSION AT STA 1241. BETWEEN S-39R AND S-37L. REPLACED SHEAR TIE. (LP 0911268)
